2017
Том 69
№ 4

All Issues

Volume 34, № 1, 1982

Article (Ukrainian)

Certain properties of solutions of systems of differential equations with retarded argument

Shevelo V. N., Varekh N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 1-8

Article (Ukrainian)

Asymptotic behavior of in |f ( r e i θ )| in the L q [0; 2π]-norm in a class of entire functions

Kondratyuk A. A., Kondratyuk Ya. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 1-8

Article (Ukrainian)

An effective method of factorization

Gavdzinsky V. N., Spitkovsky I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 15-19

Article (Ukrainian)

Correct solvability of parabolic bounbary-value problems in spaces of increasing functions

Ivasyshen S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 20-24

Article (Ukrainian)

Diffusion random functions of multidimensional time

Daletskii Yu. L., Tsvintarnaya N. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 20-24

Article (Ukrainian)

Complex interpolation for family of Banach spaces

Krein S. G., Nikolova L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 31-42

Article (Ukrainian)

Quadratic forms and dichotomy of solutions of systems of linear differential equations

Kulik V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 43-49

Article (Ukrainian)

A modification of N. N. Bogolyubov's method for the case of spatial irregular discontinuous variational problems

Morozov S. F., Petrov V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 50-58

Article (Ukrainian)

Piecewise-polynomial approximation of the solution of the goursat problem for nonlinear equations of hyperbolic type

Podlipenko Yu. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 59-65

Article (Ukrainian)

Periodic and almost-periodic solutions of impulsive differential equations

Perestyuk N. A., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 66-73

Article (Ukrainian)

Conditions for absolute p-th power summability of series

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 74-80

Article (Ukrainian)

Integral manifolds of singularly perturbed difference-differential equations of neutral type

Cherevko I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 81-88

Article (Ukrainian)

Asymptotics of the solutions of integral equations with a difference kernel

Antonishin I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 89-94

Article (Ukrainian)

Unique solvability of a class of equations with a volterra operator

Atdayev S.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 94-97

Article (Ukrainian)

The maximal genus of planar graphs

Glukhov A. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 97-99

Article (Ukrainian)

A study of the stability of solutions of impulse systems by Lyapunov's second method

Gurgula S. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 100-103

Article (Ukrainian)

Solvability with respect to the derivative of a stable functional-differential equation

Kurbatov V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 103-106

Article (Ukrainian)

Periodic solutions of integrodifferential equations

Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 107-110

Article (Ukrainian)

Quadrature formulas for special integrals on closed contours

Maksimovich V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 110-116

Article (Ukrainian)

Theory of boundary-value problems for singular hyperbolic equations

Malovichko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 116-119

Article (Ukrainian)

Automorphism group of the finite group K (р m , n)

Nagrebetskii V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 119-120

Article (Ukrainian)

Boundary-value problems for the heat equation with a time derivative in the matching conditions

Nizhnik L. P., Taraborkin L. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 120-126

Article (Ukrainian)

Distribution of zeros of exponential quasipolynomials

Rekhlitskii V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1982. - 34, № 1. - pp. 127-130